It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Ask the Dr. and use Folic acid plus Evening prinrose oil with meds-GrandmaPeg on August 31, 2000 at 14:56:40:

In Reply to: Could Paxil be causing the hair pulling? posted by DeAnna in Georgia on August 29, 2000 at 22:07:39:


: I just read that Paxil can cause side effects like hair pulling . He did start pulling hair right after he started taking Paxil . He has been taking it for almost 2 weeks now ... Does anyone else have any experiences with this medication ??? Thank you DeAnna in Georgia :)

REPLY:Do inform and ask your prescribing Dr. about that but in the meantime, you can give them folic acid supplement and evening prinrose ol to see if will even out his aggressiveness. Also, the B6 with b complex and magnesium vitamins are calming. None of those suppliments witll interfere wih his meds. Grandma Peg

Follow Ups

All times are GMT -7. The time now is 01:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!